# SDR JGVR20170710001

- Difficulty date: July 7, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N338QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800011
- Aircraft time: 10,379 hours
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN THE RT WING LEADING EDGE CUFF SKIN. PERFORMED PERMANENT REPAIR IAW SRM 51-40-03, 51-00-03, AND MM 57-40-00
